Publications with N. Lavi

All publications by Noa Lavi and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1055 Kaplan, I., Lavi, N., & Shelah, S. (2016). The generic pair conjecture for dependent finite diagrams. Israel J. Math., 212(1), 259–287. arXiv: 1410.2516 DOI: 10.1007/s11856-016-1286-9 MR: 3504327